Exact difference scheme for system nonlinear ODEs of second order on semi-infinite intervals

Date
2014
Authors
Kr´ol, M.
Kutniv, M. V.
Pazdriy, O. I.
Journal Title
Journal ISSN
Volume Title
Publisher
Publishing House of Lviv Polytechnic National University
Abstract
We constructed and substantiated the exact three-point differential scheme for the numerical solution of boundary value problems on a semi-infinite interval for systems of second order nonlinear ordinary differential equations with non-selfadjoint operator. The existence and uniqueness of the solution of the exact three-point difference scheme and the convergence of the method of successive approximations for its findings are proved under the conditions of existence and uniqueness of the solution of the boundary value problem. Для чисельного розв’язування крайових задач на пiвпрямiй для систем нелiнiйних звичайних диференцiальних рiвнянь другого порядку з несамоспряженим оператором побудовано точну триточкову рiзницеву схему. За умов iснування та єдиностi розв’язку крайової задачi доведено iснування та єдинiсть розв’язку точної триточкової рiзницевої схеми та збiжнiсть методу послiдовних наближень для його знаходження.
Description
Keywords
nonlinear ordinary differential equation , boundary value problem , exact three-point difference scheme , нелiнiйнi звичайнi диференцiальнi рiвняння , крайова задача , точна триточкова рiзницева схема
Citation
Kr´ol M. Exact difference scheme for system nonlinear ODEs of second order on semi-infinite intervals / M. Kr´ol, M. V. Kutniv, O. I. Pazdriy // Mathematical Modeling and Сomputing. – 2014. – Volume 1, number 1. – Р. 31–44. – Bibliography: 7 titles.